SOOOOOO HUNGRY!!!!! This is just STRANGE!!!

Discussion in 'Random Ramblings' started by luvmychicknkids, Jun 11, 2009.

  1. luvmychicknkids

    luvmychicknkids Canning Squirrel

    5,679
    25
    261
    Mar 6, 2008
    Floresville, Texas
    I have been sick for the past several days....fever, chills, severe congested cough, sore throat, etc. Assumed it was viral and would go away so I have been pretty much living on robitussin and motrin. Anyway, had to take my kid to the doctor today and made it a two for one special and got me on antibiotics (I have decided it MAY be bacterial after all). Now here is the strange part........I am starving now. I mean like so hungry my stomach is hurting. I ate some popcorn, had two cups of coffee and a big glass of water and I still feel like I am about to starve to death! It is almost 1AM and my rear does NOT need middle of the night calories! Could this be some strange side effect of the antibiotics? I read the possible side effects and it sure didn't list "will eat like a horse". [​IMG]
     
  2. MandyH

    MandyH You'll shoot your eye out!

    Did they give you ANY medicine with steroids in it? Or did they give you a shot?
     
  3. luvmychicknkids

    luvmychicknkids Canning Squirrel

    5,679
    25
    261
    Mar 6, 2008
    Floresville, Texas
    Nope, the only thing I am taking is the antibiotics.
     
  4. redhen

    redhen Kiss My Grits...

    35,107
    160
    458
    May 19, 2008
    Western MA
    [​IMG] [​IMG]
     
  5. mrszlopez

    mrszlopez Songster

    627
    5
    141
    Apr 4, 2009
    Jackson,NJ
    Hm.. thats odd. Ive never heard of antibiotics doing that. Maybe have a small bowl of cereal. Thats what I do when i get the late night munchies.. lol. & Hope you feel better !!
     
  6. MandyH

    MandyH You'll shoot your eye out!

    Heck, that's weird. Steroids will make you eat your hands off LOL!! A lot of times the MD gives a shot for congestion and it contains steroids so I don't know about this one.
     
  7. Rillion

    Rillion Songster

    480
    0
    119
    Jun 8, 2009
    Texas
    Wait a minute-- have you really been "living on robitussin and motrin" for the past couple of days? If so, I think I can figure out why you feel like you're starving-- it's because you are. Have a decent meal, for god's sake. Your body needs food to get better and, you know, to keep on living.
     
    Last edited: Jun 11, 2009
  8. luvmychicknkids

    luvmychicknkids Canning Squirrel

    5,679
    25
    261
    Mar 6, 2008
    Floresville, Texas
    Yeah, I have had steroid shots before and know what you mean.....but not this time. It is very odd!!! I was thinking maybe because I haven't really eaten if several days and I am feeling better......but I should still feel satisfied after a snack.

    LOL I almost put the popcorn smiley in my OP. [​IMG]

    Yeah, cereal might do the trick.....actually, some oatmeal sound good. [​IMG]
     
  9. luvmychicknkids

    luvmychicknkids Canning Squirrel

    5,679
    25
    261
    Mar 6, 2008
    Floresville, Texas
    Quote:LOL....yes. [​IMG] and I will, TOMORROW!!!! [​IMG]
     
  10. redhen

    redhen Kiss My Grits...

    35,107
    160
    458
    May 19, 2008
    Western MA
    [​IMG]
     

BackYard Chickens is proudly sponsored by: